MathSciNet Relay Station
MathSciNet bibliographic data
MR1454602 20J05 (16E99)
Cornick, Jonathan; Kropholler, Peter H. On complete resolutions. Topology Appl. 78 (1997), no. 3, 235–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement